# SDR SIMA20160414005

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,830 hours, 36,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIP, FOURTH FROM FRONT INOPERATIVE.  DEFERRED IAW MEL 33-30.  R & R EMER FLOOR PROXIMITY LIGHT STRIP, 4TH FROM FRONT IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
